Přístupnostní navigace
E-application
Search Search Close
Publication result detail
KOVÁR, M.
Original Title
The Hofmann-Mislove Theorem for general posets
English Title
Type
Paper in proceedings (conference paper)
Original Abstract
In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove theorem. For that purpose, we generalize and study some notions (like compactness, the Scott topology, Scott open filters, prime elements, the spectrum etc.), and adjust them for use in general posets. Then we characterize the posets satisfying the Hofmann-Mislove theorem by the relationship between the generalized Scott closed prime subsets and the generalized prime elements of the poset. The theory become classic for distributive lattices. Remark that the topologies induced on the generalized spectra in general need not be sober.
English abstract
Key words in English
Posets, generalized Scott topology, Scott open filters, (filtered) compactness, saturated sets, prime elements, prime subsets
Authors
RIV year
2011
Released
14.10.2004
Publisher
IBFI Schloss Dagstuhl
Location
Schloss Dagstuhl, Deutschland
Book
Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models
Volume
1
Number
04351
Pages from
Pages count
16
URL
ftp://ftp.dagstuhl.de/pub/Proceedings/04/04351/04351.KovarMartin3.Paper!.pdf
BibTex
@inproceedings{BUT11709, author="Martin {Kovár}", title="The Hofmann-Mislove Theorem for general posets", booktitle="Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models", year="2004", volume="1", number="04351", pages="16", publisher="IBFI Schloss Dagstuhl", address="Schloss Dagstuhl, Deutschland", url="ftp://ftp.dagstuhl.de/pub/Proceedings/04/04351/04351.KovarMartin3.Paper!.pdf" }